# SDR DLM88040086

- Difficulty date: January 26, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 28,381 hours, 21,771 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 91082670
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTS A/S INDICATOR WOULD NOT INCREASE PAST 60 KTS ON T/O ROLL.  ABORTED T/O AT 90 KTS ON F/O`S INDICATOR.  REPLACED NR 1 CADC PER MM CHAPT 34.  PERFORMED FUNCTIONAL TEST.  OPERATION NORMAL.
